Y. Aharonov, L. Davidovich, and N. Zagury, Quantum random walks, Physical Review A, vol.48, issue.2, p.1687, 1993.
DOI : 10.1103/PhysRevA.48.1687

D. A. Meyer, From quantum cellular automata to quantum lattice gases, Journal of Statistical Physics, vol.59, issue.5-6, p.551, 1996.
DOI : 10.1007/BF02199356

URL : http://arxiv.org/abs/quant-ph/9604003

S. E. Venegas-andraca, Quantum walks: a comprehensive review, Quantum Information Processing, vol.81, issue.5, p.1015, 2012.
DOI : 10.1007/s11128-012-0432-5

URL : http://arxiv.org/abs/1201.4780

T. Kitagawa, M. S. Rudner, E. Berg, and E. Demler, Exploring topological phases with quantum walks, Physical Review A, vol.82, issue.3, p.33429, 2010.
DOI : 10.1103/PhysRevA.82.033429

URL : http://arxiv.org/abs/1003.1729

J. K. Asbóth and H. Obuse, Bulk-boundary correspondence for chiral symmetric quantum walks, Physical Review B, vol.88, issue.12, p.121406, 2013.
DOI : 10.1103/PhysRevB.88.121406

A. Schreiber, K. N. Cassemiro, V. Potocek, A. Gabris, I. Jex et al., Decoherence and Disorder in Quantum Walks: From Ballistic Spread to Localization, Physical Review Letters, vol.106, issue.18, p.180403, 2011.
DOI : 10.1103/PhysRevLett.106.180403

URL : http://arxiv.org/abs/1101.2638

J. Svozilík, J. , R. D. León-montiel, and J. P. Torres, Implementation of a spatial two-dimensional quantum random walk with tunable decoherence, Physical Review A, vol.86, issue.5, p.52327, 2012.
DOI : 10.1103/PhysRevA.86.052327

P. Xue, R. Zhang, Z. Bian, X. Zhan, H. Qin et al., Localized state in a two-dimensional quantum walk on a disordered lattice, Physical Review A, vol.92, issue.4, p.42316, 2015.
DOI : 10.1103/PhysRevA.92.042316

T. Rakovszky and J. K. Asboth, Localization, delocalization, and topological phase transitions in the one-dimensional split-step quantum walk, Physical Review A, vol.92, issue.5, p.52311, 2015.
DOI : 10.1103/PhysRevA.92.052311

J. M. Edge and J. K. Asboth, Localization, delocalization, and topological transitions in disordered two-dimensional quantum walks, Physical Review B, vol.91, issue.10, p.104202, 2015.
DOI : 10.1103/PhysRevB.91.104202

T. Kitagawa, M. A. Broome, A. Fedrizzi, M. S. Rudner, E. Berg et al., Observation of topologically protected bound states in photonic quantum walks, Nature Communications, vol.12, p.882, 2012.
DOI : 10.1038/ncomms1872

R. Prange, S. Girvin, A. Chang, F. Duncan, R. Laughlin et al., The Quantum Hall Effect, Graduate Texts in Contemporary Physics, 1990.

M. Z. Hasan and C. L. Kane, : Topological insulators, Reviews of Modern Physics, vol.82, issue.4, p.3045, 2010.
DOI : 10.1103/RevModPhys.82.3045

H. Obuse, J. K. Asbóth, Y. Nishimura, and N. Kawakami, Unveiling hidden topological phases of a one-dimensional Hadamard quantum walk, Physical Review B, vol.92, issue.4, p.45424, 2015.
DOI : 10.1103/PhysRevB.92.045424

A. P. Schnyder, S. Ryu, A. Furusaki, and A. W. Ludwig, Classification of topological insulators and superconductors in three spatial dimensions, Physical Review B, vol.78, issue.19, p.195125, 2008.
DOI : 10.1103/PhysRevB.78.195125

T. A. Brun, H. A. Carteret, and A. Ambainis, Quantum to Classical Transition for Random Walks, Physical Review Letters, vol.91, issue.13, p.130602, 2003.
DOI : 10.1103/PhysRevLett.91.130602

URL : http://arxiv.org/abs/quant-ph/0208195

A. Ahlbrecht, V. B. Scholz, and A. H. Werner, Disordered quantum walks in one lattice dimension, Journal of Mathematical Physics, vol.120, issue.10, p.102201, 2011.
DOI : 10.1007/BF01212354

URL : http://arxiv.org/abs/1101.2298

H. Obuse and N. Kawakami, Topological phases and delocalization of quantum walks in random environments, Physical Review B, vol.84, issue.19, p.195139, 2011.
DOI : 10.1103/PhysRevB.84.195139

C. Navarrete-benlloch, A. Pérez, and E. Roldán, Nonlinear optical Galton board, Physical Review A, vol.75, issue.6, p.62333, 2007.
DOI : 10.1103/PhysRevA.75.062333

URL : http://arxiv.org/abs/quant-ph/0604084

C. W. Lee, P. Kurzynski, and H. Nha, Quantum walk as a simulator of nonlinear dynamics: Nonlinear Dirac equation and solitons, Physical Review A, vol.92, issue.5, p.52336, 2015.
DOI : 10.1103/PhysRevA.92.052336

Y. Gerasimenko, B. Tarasinski, and C. W. Beenakker, Attractor-repeller pair of topological zero modes in a nonlinear quantum walk, Physical Review A, vol.93, issue.2, p.22329, 2016.
DOI : 10.1103/PhysRevA.93.022329

R. Jackiw, Fractional charge and zero modes for planar systems in a magnetic field, Physical Review D, vol.29, issue.10, p.2375, 1984.
DOI : 10.1103/PhysRevD.29.2375